Items where Author is "Krisztin, Tibor"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 11.

Balázs, István, Krisztin, Tibor: Global Stability for Price Models with Delay.
Journal of Dynamics and Differential Equations, 31 (3). pp. 1327-1339. ISSN 1040-7294 (2019)

Bánhelyi, Balázs, Csendes, Tibor, Krisztin, Tibor, Neumaier, Arnold: A bounding scheme for proving the Wright conjecture on delay differential equations.
ACTA POLYTECHNICA HUNGARICA, 15 (1). pp. 163-175. ISSN 1785-8860 (2018)

Krisztin, Tibor, Van Leeuwen-Polner, Mónika, Vas, Gabriella: Periodic solutions and hydra effect for delay differential equations with nonincreasing feedback.
QUALITATIVE THEORY OF DYNAMICAL SYSTEMS, 16 (2). pp. 269-292. ISSN 1575-5460 (2017)

Garab, Ábel, Kovács, Veronika, Krisztin, Tibor: Global stability of a price model with multiple delays.

Krisztin, Tibor, Rezounenko, Alexander: Parabolic partial differential equations with discrete state-dependent delay: Classical solutions and solution manifold.
Journal of Differential Equations, 260 (5). pp. 4454-4472. ISSN 0022-0396 (2016)

Krisztin, Tibor, Vas, Gabriella: The Unstable Set of a Periodic Orbit for Delayed Positive Feedback.
Journal of Dynamics and Differential Equations, 28 (3/4). pp. 805-855. ISSN 1040-7294 (2016)

Krisztin, Tibor: Analyticity of Solutions of Differential Equations with a Threshold Delay.
In: Hartung F., Hartung Ferenc., Pituk M. (szerk.) International Conference on Delay Differential and Difference Equations and Applications, ICDDDEA 2013. Balatonfüred, Magyarország, 2013.07.15-2013.07.19. Springer Proceedings in Mathematics and Statistics (94). Springer International Publishing, Switzerland, pp. 173-180. (2014) ISBN 978-331908250-9

Krisztin, Tibor, Vas, Gabriella: Erratum to: Large-Amplitude Periodic Solutions for Differential Equations with Delayed Monotone Positive Feedback. (J Dyn Diff Equat, (2011), 23, (727-790), 10.1007/s10884-011-9225-2).
Journal of Dynamics and Differential Equations, 26 (2). pp. 401-403. ISSN 1040-7294 (2014)

Bánhelyi, Balázs, Csendes, Tibor, Krisztin, Tibor, Neumaier, Arnold: Global Attractivity of the Zero Solution for Wright's Equation.
SIAM Journal on Applied Dynamical Systems, 13 (1). pp. 537-563. ISSN 1536-0040 (2014)

Bartha, Ferenc Ágoston, Garab, Ábel, Krisztin, Tibor: Local stability implies global stability for the 2-dimensional Ricker map.
Journal of Difference Equations and Applications, 19 (12). pp. 2043-2078. ISSN 1023-6198 (2013)

Hatvani, László, Krisztin, Tibor: Asymptotic stability for a differential-difference equation containing terms with and without a delay.
Acta Scientiarum Mathematicarum (Szeged), 60. pp. 371-384. ISSN 0001-6969 (1995)

This list was generated on 2021. január 15. 20:10:56 CET.